# SDR SWAA2019082236183

- Difficulty date: July 23, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL VERTICAL PRESSURE WEB  CRACKED AT BS. 663, RBL 42. / REPAIRED WEB PER SRM.
